HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Mean curvature flow through singularities for surfaces of rotation

Files in This Item:
pre130.pdf3.49 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83275

Title: Mean curvature flow through singularities for surfaces of rotation
Authors: Altschuler, Steven Browse this author
Angenent, Sigurd Browse this author
Giga, Yoshikazu Browse this author
Issue Date: Dec-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 130
Start Page: 1
End Page: 62
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68877
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University